Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
olive14

Fleshy bumps and rough to the touch from Duac?

Recommended Posts

I think I got a rash from my Duac.

I've used it before, which is why this is weird. And I don't see how it could be an allergic reaction as it is not itchy, inflammed, extremely red, etc.

I just have raised bumps that feel like very dry skin and look rough and bumpy.

They are localized only to the places where I applied the Duac about three or four nights ago. I've been taking benadryl, and today I got a benadryl cream/gel for the skin at the drugstore.

I can't go to the derm because I'm on vacation.

What could this be, and how do I get rid of it? Thanks.

Link to comment
Share on other sites

hum........... if itz not itchy or painful or anything super bad than i suggest u leave it till your back from vacation. Itz best not 2 mess with it 2 much as it could b just some werid stuff ur skin is doing (u kno how sometimes u get a werid spot or bump on ur skin but it goes away with a little time)

also if it does seem 2 get worse than stop using dauc and just consult with ur derm. when u get back

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×